# SDR EE4Y20110504

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 18,222 hours, 8,750 cycles
- Engine: Iae V2524A5
- Engine time: 18,222 hours, 8,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN AFT ENTRANCE AREA FROM FR67 TO FR68 Y-765 FLOOR SUPPORT CORRODED.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 PAR 4 AND 6.
